# SDR 96ZZZM766

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- Engine: Pwa JT8D9
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

SLC - DURING TAKEOFF NR 2 ENGINE, S/N 1548, SUFFERED A TURBINE FAILURE.  ENGINE TOTAL TIME 33,348.  TOTAL CYCLES 21,618.
